# SDR CA020510006

- Difficulty date: April 5, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: 404820
- Condition: Melted
- Location: Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) BURNED PLASTIC SMELL FROM LAVATORY. LAMP HOLDER FOUND MELTED. UPPER CONTACT AREA. LAMP HOLDER REPLACED.
